# SDR ASAA2018060754939

- Difficulty date: June 5, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 16,783 hours, 5,531 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Flag
- Condition: False Activation
- Location: Display
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, VTK CAUTION FLAG ILLUMINATED ON CAPTAIN'S MFD.  DISAPPEARED AFTER APPROXIMATELY 15 SECONDS.  ACFT GROUNDED.  ACCOMPLISTHED FIM 34-61, TASKS 801, & 807,  LEFT FMC LOGGED PGM FAULT LAST LEG, FAULT CLEARED & OPS CHECKED NORMAL.
